# SDR CHQA20130419139

- Difficulty date: April 19, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 25,890 hours, 24,540 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,151 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532634403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE SCREW HOLE ON THE LEFT OMEGA INBOARD FLOOR SUPPORT BETWEEN FRAMES 24 AND 25.  THE FLOOR SUPPORT WAS REPLACED IN ACCORDANCE WITH SRM 51-30-01 AND 53-00-10.
